It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



HIV/AIDS Living With Message Board

  • can you get disability

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-16-2016, 03:50 AM   #1
    pamcarp57
    Newbie
    (female)
     
    Join Date: May 2016
    Posts: 1
    pamcarp57 HB User
    can you get disability

    I have been in therapy for 3 years and have noticed a few changes. First I have severe osteoporosis now due to the medication. Second my learning abilities have gone down the drain. I worked has a pharmacy technician for 5 years but the toll it took on my back was terrible, being on my feet for 12 hours. I took a office job and I can not retain anything, I am going to get fired if I cant do better.
    I was thinking last night that it could be the medication I am on. Does anyone know if that would help be a qualifier for disability. I am 56 and have worked my entire life with no problems.
    Thank you

     
    Sponsors Lightbulb
       
    Old 05-18-2016, 08:01 PM   #2
    smiteler
    Senior Veteran
    (male)
     
    Join Date: Oct 2006
    Location: new jersey
    Posts: 4,810
    smiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB Usersmiteler HB User
    Re: can you get disability

    sorry to hear you are having a tough time

    that would really be a question for your primary care doctor.
    i do know that they sort of go by what your numbers are.
    and if they are not low it becomes more difficult to get. (cd4 under 200)
    if you think the meds are the problem
    maybe you should seek to change them?
    i have been thru a few regiments myself for different reasons.

    i have dealt with it for 18 years
    and yes i have had alot of changes in me.
    i'm sure its both the HIV and the meds i take together doing it.
    i have had a few issues myself and my doctor has suggested disability
    to me more then once but i told my doctor that the day i go on that
    a part of me inside will die and i would be really depressed as
    i would not feel normal anymore.
    work takes away a good chunk of my time
    so i don't have it to dwell on things that bother me.
    its sort of a therapy in itself
    so i deal with it the best that i can.

     
    Closed Thread




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:33 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!